# SDR CA081117006

- Difficulty date: September 26, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 7,865 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7160 · Engine Air Intake System
- Part: Yoke
- Part number: CT2EC10221
- Condition: Broken
- Location: Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSP, THE YOKE LT INTAKE COWL BROKE AT MACHINED LOCKING TAB EAR CUT OUT UPON INSTALLATION WHILE RIVETING, LT YOKE-INTAKE COWL WAS REPLACED.
